Jingchi Huang

Research Associate

The Pennsylvania State University
Department of Mathematics

Ph.D. of Mathematics
University of Chinese Academy of Sciences, China

Office: 210 McAllister Building
Phone: (814) 863-8578
Email: juh43@psu.edu

Office Hours:
Wednesday 12:30-3:30 pm
or by appointment


Math 231 Calculus of Several Variables, Spring 2015

Math 231 Calculus of Several Variables, Fall 2014

Math 230 Calculus and Vector Analysis, Spring 2014

Math 230 Calculus and Vector Analysis, Fall 2013

Research Interests:

  • Partial Differential Equations
  • Fluid Mechanics

  • Recent Publications and Preprints:

  • No-blow-up of solutions to a nonlinear system of variational wave systems. Preprint, (with Yuxi Zheng)
  • Global wellposedness of 3-D inhomogeneous Navier-Stokes system with initial velocity being a small perturbation of 2-D solenoidal vector field. Preprint
  • On the decay of global solutions to 2-D inhomogeneous Navier-Stokes equation. Preprint
  • Decay estimates of global solutions to 2D incompressible inhomogeneous Navier-Stokes equations with variable viscosity. Discrete and Continuous Dynamical Systems,Series A,(11),34,4647-4669,2014, (with Marius Paicu).
  • Global solutions to 2-D inhomogeneous Navier-Stokes system with general velocity. Journal de Mathématiques Pures et Appliquées,(9),100(6),806-831,2013, (with Marius Paicu,Ping Zhang).
  • Global well-posdeness of incompressible inhomogeneous fluid system with bounded density and non-Lipschitz velocity. Archive for Rational Mechanics and Analysis,209(2),631-682,2013, (with Marius Paicu,Ping Zhang).
  • Global solutions to the 3-D incompressible inhomogeneous Navier-Stokes system with rough density. Progress in Nonlinear Differential Equations and Their Applications,84,173-194,2013, (with Marius Paicu,Ping Zhang).
  • Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable. Journal of Functional Analysis,261(11),3181-3210,2011), (with Guilong Gui,Ping Zhang).